Chin. Phys. B
Citation Search Quick Search
Chin. Phys.  2004, Vol. 13 Issue (5): 682-685    DOI: 10.1088/1009-1963/13/5/019
CLASSICAL AREAS OF PHENOMENOLOGY Current Issue| Next Issue| Archive| Adv Search |
On the properties of electromagnetic waves propagating inside moving dielectric media
He Qi-Caia, Xu Sheng-Huia, Li Ping-Yanga, Wei Dong-Jia, Ling Yang-Haoa, Chen Di-Hub
a Department of Biomedical Engineering, Zhongshan Medical College, Sun Yat-sen University, Guangzhou 510089, China; b Department of Physics, Sun Yat-sen University, Guangzhou 510275, China

Copyright © the Chinese Physical Society
Address: Institute of Physics, Chinese Academy of Sciences, P. O. Box 603,Beijing 100190 China(100190)
Tel: 010-82649026   Fax: 010-82649027   E-Mail:
Supported by Beijing Magtech Co. Ltd. Tel: 86-010-62662699 E-mail: